A 46-year-old female asked:
Disclaimer

taking vaginal progesterone can it cause blue veins on breasts during two week wait?

1 doctor answer
Dr. Thomas Wright
28 years experience Phlebology
Yes : Yes Progesterone can lead to veins being more visible.
Answered on Jun 30, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Progesterone dosing: Confirm with the prescribing doctor the Progesterone dose and the instructions for use. Typically one is given a consistent dose of Progesterone and t ... Read More
A 33-year-old female asked:
Dr. Brad Douglas
23 years experience Obstetrics and Gynecology
Test: You need to do a pregnancy test.
1
1 thank
A 26-year-old female asked:
Dr. Elvia Greathouse
21 years experience Obstetrics and Gynecology
Certainly: Every woman is different, and not every OCP is appropriate for every woman. There are may OCPs out there with differences in the types and dosages of ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month